# SDR NACA20030103

- Difficulty date: August 6, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-100
- Aircraft serial: 19387
- Aircraft time: 64,679 hours, 49,697 cycles
- Engine: Pwa JT8D7B
- Engine time: 42,474 hours, 4,364 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 42D107A2
- Part serial: 5717
- Condition: False Indication
- Location: Nr 1 Engine
- Part time: 580 hours, 613 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL PRESSURE WARNING LIGHT(BYPASS), FLICKERING DURING CLIMB.  INSPECTED NR 1 ENGINE MAIN OIL FILTER. NO METAL FOUND, INSTALLED NEW FILTER. DEFERRED OIL FILTER BYPASS INDICATION. OIL FILTER ON 12 HOUR INPECTION INTERVAL I.A.W. 727 MEL 79-2.
